Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 93, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 28, 2009, 11:02 AM CDT for Geneva County, Alabama; Holmes County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2009, 11:02 AM CDT (16:02 UTC)
- Expired
- Mar 28, 2009, 11:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Geneva County, AL, Holmes County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 11:10 AM CDT | TSTM WND DMG | Hartford, AL | BARN DISTROYED, WINDOW BLOWN OUT IN THE HOUSE AND A LARGE TREE SNAPED OFF AT THE BASE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 9:20 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 281602 SVRTAE ALC061-FLC059-281645- /O.NEW.KTAE.SV.W.0093.090328T1602Z-090328T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1102 AM CDT SAT MAR 28 2009 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HOLMES COUNTY IN THE PANHANDLE OF FLORIDA... EASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF GENEVA... * UNTIL 1145 AM CDT * AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF GENEVA...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF HARTFORD BY 1110 AM CDT... SLOCOMB BY 1115 AM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SATURDAY AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3120 8585 3120 8548 3079 8571 3087 8603 TIME...MOT...LOC 1602Z 227DEG 49KT 3096 8572 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 10:45 AM CDT, 17 minutes earlier.
Area forecast discussion, Mar 28, 10:45 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009
...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...
REAL BUSY SO JUST A BRIEF UPDATE...
JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).
OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.
WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: FRANKLIN.
HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
BLOCKHazardous weather outlook, Mar 28, 3:53 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 453 AM EDT SAT MAR 28 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS EVENING... ...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE... ...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG BEND AND GEORGIA DURING THE AFTERNOON AND EVENING. PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA RIVERS AND STREAMS. THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE POSSIBLE THROUGH EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE THUNDERSTORMS WATCHES ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Local storm report, Mar 28, 9:03 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 AM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG SHELLMAN 31.76N 84.62W
03/28/2009 RANDOLPH GA LAW ENFORCEMENT
TREES DOWN NEAR SHELLMAN AT HWY 82
&&
GODSEYLocal storm report, Mar 28, 9:15 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND GST DALEVILLE 31.31N 85.71W
03/28/2009 E0 MPH DALE AL PUBLIC
NUMEROUS TREES DOWN IN THE CITY OF DALEVILLE AND
LOCALIZED STREET FLOODING.
&&
GODSEYLocal storm report, Mar 28, 9:35 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND GST 4 SE DAWSON 31.73N 84.40W
03/28/2009 E0 MPH TERRELL GA TRAINED SPOTTER
TREES DOWN NEAR CALLIS AND SASSER ROADS.
&&
BOLDENLocal storm report, Mar 28, 9:45 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND GST ENTERPRISE 31.12N 84.83W
03/28/2009 E0 MPH MILLER GA EMERGENCY MNGR
HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
ROAD.
&&
BOLDENLocal storm report, Mar 28, 10:03 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD DOWNTOWN DOTHAN 31.22N 85.39W
03/28/2009 HOUSTON AL EMERGENCY MNGR
EXTENSIVE FLOODING AROUND DOTHAN...SOME HOMES WITH WATER
INSIDE...APARTMENT BUILDINGS EVACUATED.
&&
BOLDENSpecial weather statement, Mar 28, 10:30 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 AM EDT SAT MAR 28 2009 ALZ068-069-FLZ007>011-281630- COASTAL WALTON-GENEVA-HOLMES-HOUSTON-INLAND WALTON-JACKSON-WASHINGTON- 1030 AM CDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOUSTON AND GENEVA COUNTIES IN SOUTHEAST ALABAMA AND HOLMES...JACKSON...WALTON AND WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA... * UNTIL 1130 AM CDT AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS OVER THE FLORIDA PANHANDLE ALONG THE INTERSTATE 10 CORRIDOR BETWEEN DE FUNIAK SPRINGS AND MARIANNA. THESE STORMS ARE MOVING TO THE NORTHEAST AROUND 25 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:59 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 31 min |
| Mar 28, 4:32 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 28 min |
| Mar 28, 5:26 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Geneva | 49 min |
| Mar 28, 5:40 AM CDT | Tornado Warning | TAE | Coffee, Geneva | 50 min |
| Mar 28, 6:03 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 42 min |
| Mar 28, 6:10 AM CDT | Tornado Warning | TAE | Coffee, Dale, Geneva, Houston | 50 min |
| Mar 28, 6:37 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 38 min |
| Mar 28, 6:46 AM CDT | Tornado Warning | TAE | Dale, Henry | 44 min |
| Mar 28, 6:49 AM CDT | Areal Flood Advisory | TAE | Coffee, Dale, Geneva, Houston | 116 min |
| Mar 28, 7:11 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry, Houston | 49 min |
| Mar 28, 7:29 AM CDT | Flash Flood Warning | TAE | Coffee, Dale, Geneva, Houston | 2 hr |
| Mar 28, 7:49 AM CDT | Severe Thunderstorm Warning | TAE | Henry, Houston | 41 min |
| Mar 28, 7:51 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 39 min |
| Mar 28, 8:02 AM CDT | Flash Flood Warning | TAE | Henry, Houston | 118 min |
| Mar 28, 8:13 AM CDT | Tornado Warning | TAE | Geneva | 32 min |
| Mar 28, 8:39 AM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 51 min |
| Mar 28, 8:56 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 49 min |
| Mar 28, 9:10 AM CDT | Severe Thunderstorm Warning | TAE | Henry, Houston | 50 min |
| Mar 28, 9:51 AM CDT | Flash Flood Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 6 hr |
| Mar 28, 11:18 AM CDT | River Flood Warning | TAE | Dale | 7 days |
| Mar 28, 11:18 AM CDT | River Flood Warning | TAE | Geneva | 9 days |
| Mar 28, 11:26 AM CDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 49 min |
| Mar 28, 1:15 PM CDT | Areal Flood Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 8 hr |
| Mar 28, 3:21 PM CDT | Areal Flood Warning | TAE | Henry, Houston | 8 hr |
| Mar 28, 3:21 PM CDT | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 38 hr |
| Mar 28, 1:38 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 39 min |
| Mar 28, 8:27 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 48 min |
| Mar 28, 8:42 AM CDT | Flash Flood Warning | TAE | Holmes, Walton | 2 hr |
| Mar 28, 10:14 AM CDT | Flash Flood Warning | TAE | Jackson | 2 hr |
| Mar 28, 10:18 AM CDT | Special Marine Warning | TAE | 87 min | |
| Mar 28, 10:23 AM CDT | Coastal Flood Advisory | TAE | Bay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more | 11 hr |
| Mar 28, 11:21 AM CDT | River Flood Warning | TAE | Holmes, Washington | 13 days |
| Mar 28, 11:31 AM CDT | River Flood Warning | TAE | Gadsden, Leon | 16 days |
| Mar 28, 11:32 AM CDT | River Flood Warning | TAE | Wakulla | 26 days |
| Mar 28, 11:50 AM CDT | Special Marine Warning | TAE | 85 min | |
| Mar 28, 12:45 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Walton, Washington | 45 min |
| Mar 28, 1:01 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 44 min |
| Mar 28, 1:16 PM CDT | Special Marine Warning | TAE | 89 min | |
| Mar 28, 1:44 PM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more | 2 hr |
| Mar 28, 1:49 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 26 min |
| Mar 28, 2:48 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 42 min |
| Mar 28, 3:21 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
| Mar 28, 3:34 PM CDT | Special Marine Warning | TAE | 116 min | |
| Mar 28, 4:36 PM CDT | River Flood Warning | TAE | Jackson | 10 days |
| Mar 28, 4:36 PM CDT | River Flood Warning | TAE | Calhoun | 13 days |
| Mar 28, 5:33 PM CDT | Special Marine Warning | TAE | 87 min | |
| Mar 28, 6:03 PM CDT | Areal Flood Warning | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more | 6 hr |
| Mar 28, 6:20 PM CDT | Severe Thunderstorm Warning | TAE | Dixie | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.